# SDR REXA257A200900041

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 12,498 hours, 9,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2994 - AFTER TRANSFERRING BLEEDS TO THE APU DURING BOARDING PROCESS FO NOTICED SMOKE IN COCKPIT AND CABIN.  AIRCRAFT DEPLANED AND SHUTDOWN, NO FIRE OR SMOKE FOUND BY FIRE PERSONNEL.  NO DEFECTS FOUND BY CONTRACT MAINTENANCE, AIRCRAFT FERRIED TO DTW.  MAINTENANCE INSPECTED AIRCRAFT AND PERFORMED OPERATIONAL CHECKS OF APU AND BLEED SYSTEM WITH NO DEFECTS FOUND.
